MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EPIC¿ VASCULAR; STENT, ILIAC
Model Number H74939200071070
Medical Device Problem Codes Bent (1059); Device Slipped (1584); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient age at time of event: 18 years of age or older (b)(4).Device evaluated by manufacturer: it is indicated that the device will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.The investigation conclusion is anticipated procedural complication as the event is due to a known physiological effect of the procedure noted within the directions for use, and/or device labeling.(b)(4).
 
Event or Problem Description
It was reported there was positioning placement issues which caused the stent to deploy prematurely with profile problems.The physician was performing a stenting treatment procedure in a 90% stenosed, approximately 6mm, moderately tortuous, mildly calcified bifurcation between the internal iliac artery and external iliac artery.During the advancement of the 7x100x75 epic vascular stent, the delivery system "jumped" past the intended deployment site and was unintentionally partially deployed.The stent was pushed and shortened from 10cm to 4cm.The physician implanted another 7x80 epic stent to complete the procedure with no further complications and no reported injury to the patient.

Brand Name
EPIC¿ VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7042189
Report Number2134265-2017-11086
Device Sequence Number1399090
Product Code NIO
UDI-Device Identifier08714729805557
UDI-Public08714729805557
Combination Product (Y/N)N
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2022
Device Model NumberH74939200071070
Device Catalogue Number39200-07107
Device Lot Number0020690166
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2017
Initial Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;